# SDR FDEA201703301004

- Difficulty date: March 30, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 77,916 hours, 14,106 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 859803
- Part serial: 166
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, WHEN GEAR WAS EXTENDED HAD AN UNSAFE NLG INDICATION ON THE PRIMARY INSTRUMENT PANEL FOR NOSE GEAR ONLY.   PERFORMED FUNCTIONAL TEST OF THE PSEU IAW AMM 31-71-01-2.  SYSTEM TEST FAILED EACH TIME WITH THE TARGET LIGHT ILLUMINATED.  REMOVED AND REPLACED PSEU AND PERFORMED, RETURN TO SERVICE.  ALL TESTS PASSED. CLEANED ALL NOSE GEAR PROXIMITY SENSORS AND CHECKED CLEARANCE BETWEEN SENSORS AND TARGETS, ALL CLEARANCE ARE WITHIN LIMITS IAW AMM 32-61-17-5.  PERFORMED NOSE LANDING GEAR PROXIMITY SENSORS ADJUSTMENT AND TEST IAW AMM 32-61-17-5, ALL INDICATIONS CHECKED NORMAL.  ACFT OK FOR SERVICE.
